Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 24, No. 2, pp. 209-214 (2008)

Maximal (C,alpha,beta) operators of two-dimensional Walsh-Fourier series

Ushangi Goginava

Tbilisi State University

Abstract: See full text of the paper.

Keywords: Walsh function, Hardy space, Maximal operator.

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition